Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Charles F. Dunkl and Donald E. Ramirez
Title: Representations of commutative semitopological semigroups
Additional book information: Lecture Notes in Mathematics, no. 435, Springer-Verlag, Berlin, Heidelberg, New York, 1975, 181 + vi pp., $8.60.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Berglund and K. H. Hofmann, Compact semitopological semigroups and weakly almost periodic functions, Lecture Notes in Math., vol. 42, Springer-Verlag, Berlin and New York, 1967. MR 36 #6531. MR 223483
  • 2. Mary Katherine Bennett, Review of "Distributive Lattices by R. Balbes and P. Dwinger", Bull. Amer. Math. Soc. 82 (1976), 246-249.
  • 3. R. Burckel, Weakly almost periodic functions on semigroups, Gordon and Breach, New York, 1970. MR 41 #8562. MR 263963
  • 4. H. Carruth, Hildebrant and R. J. Koch, Topological semigroups (to appear).
  • 5. K. H. Hofmann, Topological semigroups, history, theory, applications, Jber. Deutsch. Math. Verein. 78 (1976), 9-59. MR 424997
  • 6. K. H. Hofmann, The duality of compact semigroups and C*-bigebras, Lecture Notes in Math., vol. 129, Springer-Verlag, Berlin and New York, 1970. MR 432803
  • 7. K. H. Hofmann, M. Mislove and A. Stralka, The Pontryagin duality of compact 0-dimensional semilattices and its applications, Lecture Notes in Math., vol. 396, Springer-Verlag, Berlin and New York, 1974. MR 50 #7398.
  • 8. K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, 1966; errata in Semigroup Forum 5 (1973), 285-322. MR 35 #285; 47 #8757. MR 209387
  • 9. J. D. Lawson, Additional remarks on continuity in semitopological semigroups, Semigroup Forum 12 (1976), 265-280. MR 405381
  • 10. A. B. Paalman-de Miranda, Topological semigroups, Math. Centre Tracts, 11, Math. Centrum, Amsterdam, 1964. MR 31 #1663. MR 167963
  • 11. N. Rothman and M. W. Schuh, Laplace transforms on vanishing algebras, Semigroup Forum 8 (1974), 189-214. MR 384983
  • 12. J. L. Taylor, Measure algebras, C.B.M.S. Regonal Conf. Ser. in Math., no. 16, Amer. Math. Soc., Providence, R.I., 1973. MR 427949
  • 13. J. H. Williamson, Harmonic analysis on semigroups, J. London Math. Soc. 42 (1967), 1-41. MR 34 #8101. MR 208291

Review Information:

Reviewer: Karl H. Hofmann
Journal: Bull. Amer. Math. Soc. 83 (1977), 236-243
DOI: https://doi.org/10.1090/S0002-9904-1977-14279-1
American Mathematical Society